# SDR AALA991256

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Broken
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT FLIGHT ATTENDANT EMERGENCY WALK AROUND LIGHT HAD BROKEN BASE.  REPLACED AFT FLIGHT ATTENDANT EMERGENCY WALK AROUND LIGHT.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
